# SDR PCSA11030501

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Part serial: 688418
- Condition: Vibration
- Location: Nr 1
- Part time: 41,813 hours, 34,961 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, CREW REPORTED VIBRATION ON THE CENTER CONSOLE, WHEN NR 1 ENGINE THROTTLE WAS PULLED BACK VIBRATION SEEMS TO DIMINISH. AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED ALL 3 ENGINES, INTAKES, AND EXHAUST, NO DAMAGE FOUND. ENGINE RUNS WERE ACCOMPLISHED AT TAKEOFF POWER NO VIBRATION FELT, OPERATION CHECK NORMAL IAW MM. AN ADDITIONAL AIRFRAME VIBRATION INSPECTION WAS ACCOMPLISHED, ENGINE ACCESSORIES INSPECTED FOR SECURITY AND LOOSENESS IAW MM NO DEFECTS NOTED, AN ENGINE AVM CHECK WAS ACCOMPLISHED IAW MM AND WAS FOUND TO BE WITHIN LIMITS, THE AIRCRAFT WAS RETURNED TO SERVICE.
